# SDR SWIA200718147

- Difficulty date: March 13, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 15,339 hours, 12,543 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BRAKE TRANSDUCER BRACKET IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED CRACKED SUPPORT BRACKET PN 601R 752-62-157 IN LEFT WHEEL WELL PER CRJ200 SRM 51-42-06 AND CRJ200 MOD IS601R 5320-0003 REV 'A'.
